# SDR SWAA2015022436870

- Difficulty date: February 23, 2015
- Submitted: February 24, 2015
- Operation: Air carrier
- Aircraft: N663SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23256
- Aircraft time: 88,495 hours, 69,578 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 6558206
- Condition: Faulty
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK, AFTER TAKEOFF GEAR HANDLE VERY DIFFICULT, WITH GEAR HANDLE IN UP, POWER ADVANCEMENT PAST MID THROTTLE CAUSE THE TAKEOFF WARNING HORN TO ACTIVATE.  AFTER GEAR HANDLE IN OFF, RESULTS THE SAME, GEAR CAME DOWN NORMALLY.  R & R SENSOR S106 IAW MM.
